Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The equation $(x-d)^5+x^5+(x+d)^5=y^n$

Tom 198 / 2021

Michael A. Bennett, Angelos Koutsianas Acta Arithmetica 198 (2021), 387-399 MSC: 11D41, 11D61. DOI: 10.4064/aa200617-11-11 Opublikowany online: 22 February 2021

Streszczenie

We solve the equation of the title under the assumption that $\gcd (x,d)=1$ and $n\geq 2$. This generalizes earlier work of the first author, Patel and Siksek (2016). Our main tools include Frey–Hellegouarch curves and associated modular forms, and an assortment of Chabauty-type techniques for determining rational points on curves of small positive genus.

Autorzy

  • Michael A. BennettDepartment of Mathematics
    University of British Columbia
    Vancouver, BC, Canada V6T 1Z2
    e-mail
  • Angelos KoutsianasDepartment of Mathematics
    University of British Columbia
    Vancouver, BC, Canada V6T 1Z2
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek